| Model Number |
190858 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A fresenius field service technician (fst) reported that a fresenius 2008t hemodialysis (hd) machine had a burnt power plug.The fst reported that the power plug appeared to be black and discolored.The reported issue was found during machine repair after the fst was called onsite by a user facility biomedical technician (biomed) to address issues with low conductivity and a blank hour meter.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The fst reported that there was no melting, burning smell, smoke, spark, flame, or arcing observed.The fst reported that there was no damage observed on any other components.The fst replaced the power plug to resolve this issue in addition to replacing springs within the acid pump and the hour meter to resolve the initially reported issues.The fst stated that the machine hours are not available as a result of replacing the machine's hour meter.The fst reported that the machine has been returned to service without issue.The power plug was reported to be discarded and unavailable to be returned to the manufacturer for physical evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).To resolve the reported issue, the fst replaced the power plug.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.During the machine inspection, the fresenius fst identified evidence of thermal damage.Therefore, the complaint event was confirmed.